# SDR SWAA2023013090256

- Difficulty date: December 18, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 51,253 hours, 26,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Damaged
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) ELONGATED HOLE 2E/A ON LOWER STIFFENER LOC. BS 663 L/H AND LBL 25 MAIN WHEEL WELL COMPARTMENT 2022-691907<[01] REPLACED LOWER STIFFENER LOC. BS 663 L/H AND LBL 25 MAIN WHEEL WELL COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND DWG 149A7210 SHEET:3 REV:- AND DWG 111A1000 SHEET 140 REV:- SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
